# SDR ASAA9810123

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S283T0143
- Condition: Discharged
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING FLIGHT, THE EMERGENCY EXIT LIGHT AT THE R1 DOOR INOPERATIVE.  COULD NOT DUPLICATE.  REPLACED BATTERY PACK AS PRECAUTIONARY AND LIGHT OPERATED NORMALLY.  (M)
